American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11L05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 39 of 39 found      Go to page: 1 2

[31] Andrew J. Lazarus. Gaussian periods and units in certain cyclic fields . Proc. Amer. Math. Soc. 115 (1992) 961-968. MR 1093600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Antal Balog and Carl Pomerance. The distribution of smooth numbers in arithmetic progressions . Proc. Amer. Math. Soc. 115 (1992) 33-43. MR 1089401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] W. Duke. On multiple Sali\'e sums . Proc. Amer. Math. Soc. 114 (1992) 623-625. MR 1077785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Ronald Evans. A character sum for root system $G\sb 2$ . Proc. Amer. Math. Soc. 114 (1992) 627-635. MR 1073525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Kenneth Hardy and Kenneth S. Williams. Evaluation of the infinite series $\sum\sp \infty\sb {n=1,(\frac np)=1}(\frac np)\sb 4{}n\sp {-1}$ . Proc. Amer. Math. Soc. 109 (1990) 597-603. MR 1019275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Paul Gérardin and Wen-Ch’ing Winnie Li. Identities on quadratic Gauss sums . Trans. Amer. Math. Soc. 321 (1990) 159-182. MR 974516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Da Qing Wan. Some arithmetic properties of the minimal polynomials of Gauss sums . Proc. Amer. Math. Soc. 100 (1987) 225-228. MR 884455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] John Greene. Hypergeometric functions over finite fields . Trans. Amer. Math. Soc. 301 (1987) 77-101. MR 879564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Alan Adolphson. Uniqueness of $\Gamma \sb{p}$ in the Gross-Koblitz formula for Gauss sums . Trans. Amer. Math. Soc. 278 (1983) 57-63. MR 697060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 39 of 39 found      Go to page: 1 2